About this Journal Submit a Manuscript Table of Contents
Abstract and Applied Analysis
Volume 2014 (2014), Article ID 236091, 8 pages
http://dx.doi.org/10.1155/2014/236091
Research Article

Pricing of American Put Option under a Jump Diffusion Process with Stochastic Volatility in an Incomplete Market

1Department of Maths and Statistics, Curtin University, Perth, WA 6845, Australia
2School of Economic Mathematics, Southwestern University of Finance and Economics, Chengdu 611130, China
3School of Finance, Zhongnan University of Economics and Law, Wuhan 430073, China
4Department of Mathematics, Faculty of Science, Mahidol University, Bangkok 10400, Thailand

Received 29 December 2013; Accepted 17 January 2014; Published 26 February 2014

Academic Editor: Yonghong Wu

Copyright © 2014 Shuang Li et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Shuang Li, Yanli Zhou, Xinfeng Ruan, and B. Wiwatanapataphee, “Pricing of American Put Option under a Jump Diffusion Process with Stochastic Volatility in an Incomplete Market,” Abstract and Applied Analysis, vol. 2014, Article ID 236091, 8 pages, 2014. doi:10.1155/2014/236091